University of Surrey

Test tubes in the lab Research in the ATI Dance Research

Attractors of the reaction-diffusion systems with rapidly oscillating coefficients and their homogenization

Efendiev, M and Zelik, S (2002) Attractors of the reaction-diffusion systems with rapidly oscillating coefficients and their homogenization ANNALES DE L INSTITUT HENRI POINCARE-ANALYSE NON LINEAIRE, 19 (6). pp. 961-989.

Full text not available from this repository.
Item Type: Article
Authors :
NameEmailORCID
Efendiev, MUNSPECIFIEDUNSPECIFIED
Zelik, Ss.zelik@surrey.ac.ukUNSPECIFIED
Date : 1 January 2002
Identification Number : 10.1016/S0294-1449(02)00115-4
Uncontrolled Keywords : Science & Technology, Physical Sciences, Mathematics, Applied, Mathematics, MATHEMATICS, APPLIED
Related URLs :
Depositing User : Symplectic Elements
Date Deposited : 17 May 2017 11:51
Last Modified : 17 May 2017 14:59
URI: http://epubs.surrey.ac.uk/id/eprint/833026

Actions (login required)

View Item View Item

Downloads

Downloads per month over past year


Information about this web site

© The University of Surrey, Guildford, Surrey, GU2 7XH, United Kingdom.
+44 (0)1483 300800